# SDR R61A201405230684

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 25,694 hours, 17,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Part number: NAS1801088
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING ABOVE AFT ENGINE PYLON FIRE EXTINGUISHING LINE ADEL CLAMP HARDWARE IS CORRODED.  MX R & R RT WING ABOVE AFT ENGINE PYLON FIRE EXTINGUISHING LINE ADEL CLAMP HARDWARE IAW AMM 20-10-3, PN NAS1801-08-8 SCREW.
